Jump to content

Search the Community

Showing results for tags 'prostate'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. After 2 months of taking effexor with increasing bladder and urinary complications and pain i've decided to quit this horrible medication. My side effects have included severe urinary frequency, severe burning and cramping in my urethra, severe inflamation of the prostate and extremely painful ejaculation. These symptoms have gotten so bad that i was contemplating suicide after a visit to the ER found nothing. I have only been on 37.5mg of effexor for just under 2 months so hopefully the withdrawal won't last long. I stopped taking it on sunday so it is now day 5 of withdrawal. Any idea how mu
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy